| Model Number |
120-650 |
| Medical Device Problem Code |
Device Appears to Trigger Rejection (1524)
| Health Effect - Clinical Code |
Capsular Contracture (1761)
| Date of Event |
09/15/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.The event of "capsular contracture unknown baker grade" is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: capsular contracture unknown baker grade.
Event or Problem Description
Patient reported left side pain with capsular contracture, baker grade unknown.The device remains implanted.
Event or Problem Description
Healthcare professional reported left side capsular contracture as baker grade iv.Device has been explanted and replaced.
Additional Manufacturer Narrative
Device evaluation: visual analysis of the returned device identified, crease fold, wear abrasion, deformation yellow particles on the shell, and overweight (even though the device is currently overweight, it is not considered a workmanship since all units of the weight report attached are within specification when released in the manufacturing process).After autoclave cycle was observed: cloudy color in the gel.Based on the device analysis the final assessment is: no issues found related with the manufacturing process.
Event or Problem Description
Patient reported left side pain with capsular contracture, baker grade unknown.Healthcare professional reported left side capsular contracture as baker grade iv.Device has been explanted and replaced.